# SDR ASOA201000913

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 19,787 hours, 14,443 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 70798
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EMERGENCY LIGHTING , NR 2 BATTERY PACK INOP.  REPLACED EMERGENCY LIGHT BATTERY PACK NR 2, OPS CHECKED IAW MM 33-51-00.  OPS CHECK GOOD.
